MENU

You are here

Publications

Export 1502 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
Bruzzo U, Fucito F. Superlocalization formulas and supersymmetric Yang-Mills theories. Nucl. Phys. B 678 (2004) 638-655 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2886
Ballarin F, Manzoni A, Quarteroni A, Rozza G. Supremizer stabilization of POD-Galerkin approximation of parametrized Navier-Stokes equations. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34701
Mancini G, Musina R. Surfaces of minimal area enclosing a given body in R\\\\sp 3. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 16 (1989), no. 3, 331--354 (1990). [Internet]. 1989 . Available from: http://hdl.handle.net/1963/619
Fonseca I, Morini M, Slastikov V. Surfactants in Foam Stability: A Phase-Field Model. Arch. Rational Mech. Anal. 183 (2007) 411-456 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2035
Falqui G, Reina C. Susy-curves and supermoduli. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/761
Lucantonio A, Nardinocchi P, Stone HA. Swelling dynamics of a thin elastomeric sheet under uniaxial pre-stretch. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35113
Lucantonio A, Nardinocchi P, Pezzulla M. Swelling-induced and controlled curving in layered gel beams. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34987
Behrend K, Fantechi B. Symmetric obstruction theories and Hilbert schemes of points on threefolds. Algebra Number Theory 2 (2008) 313-345 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2709
Ambrosetti A, Malchiodi A. On the symmetric scalar curvature problem on S\\\\sp n. J. Differential Equations 170 (2001) 228-245 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3095
Cirio L. Symmetries of noncommutative spaces and equivariant cohomology. [Internet]. 2008 . Available from: http://hdl.handle.net/1963/5254
Monaco D, Panati G. Symmetry and localization in periodic crystals: triviality of Bloch bundles with a fermionic time-reversal symmetry. Acta Applicandae Mathematicae, vol. 137, Issue 1, 2015, pages: 185-203 [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34468
Ambrosetti A, Coti Zelati V, Ekeland I. Symmetry breaking in Hamiltonian systems. J. Differential Equations 67 (1987), no. 2, 165-184 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/409
Benvenuti S, Bonelli G, Ronzani M, Tanzini A. Symmetry enhancements via 5d instantons, qW-algebrae and (1,0) superconformal index. Journal of High Energy Physics [Internet]. 2016 ;2016:53. Available from: https://doi.org/10.1007/JHEP09(2016)053
Farina A, Malchiodi A, Rizzi M. Symmetry properties of some solutions to some semilinear elliptic equations. Annali della Scuola Normale Superiore di Pisa. Classe di scienze. 2016 ;16:1209–1234.
Bertola M, Korotkin D, Norton C. Symplectic geometry of the moduli space of projective structures in homological coordinates. Inventiones Mathematicae [Internet]. 2017 :1–56. Available from: https://arxiv.org/abs/1506.07918
Bruzzo U, Markushevich D, Tikhomirov A. Symplectic instanton bundles on P3 and 't Hooft instantons. arXiv:1312.5554 [math.AG]; 2013. Available from: http://urania.sissa.it/xmlui/handle/1963/34486
Bolsinov A, Guglielmi L, Kudryavtseva E. Symplectic invariants for parabolic orbits and cusp singularities of integrable systems. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2018 ;376:20170424. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rsta.2017.0424
Zampieri M, Legname G, Segrè D, Altafini C. A system-level approach for deciphering the transcriptional response to prion infection. Bioinformatics (Oxford, England). 2011 Dec; 27(24):3407-14 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5745
Dal Maso G, Rampazzo F. On systems of ordinary differential equations with measures as controls. Differential Integral Equations 4 (1991), no.4, p.739-765. [Internet]. 1991 . Available from: http://hdl.handle.net/1963/840
Agrachev AA, Lerario A. Systems of Quadratic Inequalities. Proceedings of the London Mathematical Society, Volume 105, Issue 3, September 2012, Pages 622-660 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7072

Pages

Sign in